# SDR SWIA202056741

- Difficulty date: December 22, 2020
- Submitted: March 9, 2021
- Operation: Air carrier
- Aircraft: N738EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10146
- Aircraft time: 25,116 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF EXISTING DOUBLERS AT STA 977 STR 27 FOUND CORROSION AT AFT END OF DOUBLER FOOPRINT COMMON TO FAIRING ATTACHMENT AT STA 985 STR 26L-26R   (C-CHECK) RO 3/8/2021    REPAIRED CORROSION DAMAGE IAW REO 670-53-61-1806 REV --  DATED 2021-01-14 COMPLIED WITH TASK CARD 51-900-1002-SKY, AND COMPLETED M-337
